MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.12.024
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 november 2018.Lot 060555: (b)(4) items manufactured and released on 12 april 2006.Expiration date: 2011-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional component involved and revised: liner: cc e cc light 01.26.2844stt flat pe liner ø 28 / e, (k103352) lot 061429: 15 items manufactured and released on 22 september 2006.Expiration date: 2011-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 we were informed that on the following day the surgeon would have revised the patient more than 11 years after primary surgery, due to suspected femoral osteolysis and pe wear.The surgeon revised the stem, the head and the liner.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8105808
Report Number3005180920-2018-00948
Device Sequence Number1900131
Product Code JDI
UDI-Device Identifier07630030802058
UDI-Public07630030802058
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2011
Device Catalogue Number01.12.024
Device Lot Number060555
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;